# SDR 3GMA20250311001

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N488LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9377
- Aircraft time: 3,496 hours, 13,776 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Expansion Box
- Part number: B281K2770053
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE-OFF FROM 22N A FUEL ODOR WAS NOTICED INSIDE THE CABIN AND COCKPIT. RETURNED TO BASE WITHOUT INCIDENT.
